# SDR USAA2009052691281

- Difficulty date: May 22, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 36,780 hours, 13,986 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4431308 - FLT 430-LAS - EMERGENCY EQUIPMENT - FORWARD FLIGHT ATTENDANT FLASHLIGHT SEAL BROKEN. MAINTENANCE REPLACED SEAL ON FORWARD FLIGHT ATTENDANT FLASHLIGHT AS REQUIRED.
